# SDR ASAA2018042724389

- Difficulty date: April 12, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 21,795 hours, 7,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT,  RT FWD DOOR SHIELD PANEL CORRDED AROUND FASTENER HOLES AT BS 767 -  787.  ACFT GROUNDED.  REMOVED AND REPLACED THE DOOR SHIELD IAW DWG 146A0081, REV -, AND SRM 51-40-02.
